RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 6  


Indexing and querying character sets in one- and two-dimensional words
D. Belazzougui, R. Kolpakov, M. Raffinot
3
Cyclic semirings with nonidempotent noncommutative addition
E. M. Vechtomov, I. V. Orlova
17
Semirings of continuous $(0,\infty]$-valued functions
E. M. Vechtomov, N. V. Shalaginova
43
One characterization of the Gaschütz subgroup of a finite soluble group
S. F. Kamornikov
65
Graded quotient rings
A. L. Kanunnikov
77
Complexity and structure of circuits for parity functions
Yu. A. Kombarov
147
On the depth of $k$-valued logic functions over arbitrary bases
A. V. Kochergin
155
On Bellman's and Knuth's problems and their generalizations
V. V. Kochergin
159
On independent families of normal subgroups in free groups
O. V. Kulikova
189
Groups in which the normal closures of cyclic subgroups have bounded finite Hirsch–Zaitsev rank
L. A. Kurdachenko, N. N. Semko
207
On homogeneous mappings of finitely presented modules over the ring of polyadic numbers
D. S. Chistyakov
229
The Leibniz differential and the Perron–Stieltjes integral
E. V. Shchepin
237
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020